# SDR FDEA201408252305

- Difficulty date: August 25, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 71,836 hours, 16,567 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00263
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT STATION 1641, LONGERON 11 - 12 FRAME FOUND DENTED.  FRAME REPAIRED AS PER SRM 53-00-07 FIGURE 201 REPAIR 2 REPETITIVE INSPECTION   REQUIRED - INITIAL INSPECTION AT 14,500 FLIGHT CYCLES AND REPETITIVE INSPECTION 9,500   FLIGHT CYCLES TO BE CARRIED OUT AS PER SRM 53-00-07 TABLE 201 REPAIR 2.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100
